# SDR KCSA071439

- Difficulty date: October 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R1 DOOR FORWARD REVEAL IS CRACKED 4 INCHES AT STA, 441, RBL 107 WL 265.
